# SDR CA980707047

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 2751544001
- Condition: Cracked
- Location: Mlg
- Component: Ozone, OAS54535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LPI REVEALED TWO CRACKS LOCATED AT UPPER TORQUE LINK KNUCKLE.  CRACKS AT UPPER FILET RADII.  REF:  SB CC7-32-009.
